- 01-03-2004, 08:55 PM
- 01-03-2004, 09:09 PM
01-03-2004, 09:30 PM
i myself have experienced chapped lips but not from t1-pro. I had been taking tylenol pm so i could sleep at night and after a few days i had noticed that my lips were getting real bad in terms of dryness.tylenol pm contains acetamenophin and diphenhydramine hcl. So i went and bought just diphenhydramine to take at night and after a few days the dry lips were gone. I am certain it was the acetamenophin causing this. so your asking how does that relate to this? Well, acetamenophin is very hard on the liver and i believe one sign of the liver being stressed and overworked is very dry lips and mouth.
i also got dry lips in mid cycle of m1t because i ran out of milk thistle so i didnt have any for about 5 days. But when i got more milk thistle and took like 2g a day for the next 4 days once again my lips went back to normal.
01-03-2004, 11:46 PM
Hmm..a symptom of alcoholic liver cirhossis is feelng thirsty all the time(which sucks for alcoholics). I do get dry mouth while on 1-test transdermal - never really thought it had anything to about the liver till now. I always thought it was the androgens sucking water into the cells that made me more thirsty than usual.
Similar Forum Threads
- By ddubbs in forum SupplementsReplies: 16Last Post: 01-16-2014, 07:12 PM
- By chedapalooza in forum SupplementsReplies: 3Last Post: 01-30-2012, 09:53 PM
- By EatMeat in forum AnabolicsReplies: 1Last Post: 01-17-2010, 06:10 PM